[Ibogaine] re: show me the honey

Eye of the Bhogi freedomroot at gmail.com
Fri Aug 19 13:04:22 EDT 2005


On 8/19/05, Nowwarat at aol.com <Nowwarat at aol.com> wrote:
. But the heart of the issue for me, a  12 year 120 mgs. a day
methadone patient , is
> will this medicine honestly give me enough room to change, by keeping me
> free enough of symtpms of opiate withdrawal, that I can still keep up with
> helping my wife with our sick baby. 

Dear Bruce,

I was just reminding Jeff the other day how he pretty much stayed
naked for like three weeks after his treatment -- like a little baby
himself.  He wasn't good for much of anything in the material world of
"reality" most of us try to function in.

Is there any possibility of you switching to a shorter-acting opiate,
with a doctor's kind assistance, for about two weeks pre-ibogaine?? 
When we met other iboganauts in February, it was my sense that those
people who came off methadone had a much "harder" post-acute
withdrawal syndrome (PAWS) period than those who detoxed from other,
shorter-half-lifed opiates.

Alternatively, do you have a support network of family or friends who
can be brought in to help with the childcare?  Or a sympathetic social
worker at your clinic who could help you find other resources for
nursing assistance while you take a little time for your health and
recovery?

In the long run, of course, it will benefit your child for you to not
be chemically "maintained," but unfortunately the social services
system may not be seeing that big picture as long as the "illegal"
shadow makes it problematic for them to fully assist you in your
detox.

Wishing you the best of luck, Rachel



More information about the Ibogaine mailing list